# SDR AALA202511249876

- Difficulty date: November 19, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 37,541 hours, 16,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Lack Of Lube
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAP INDICATOR SHOWED FLAPS UP WITH A SLIGHT SPLIT BETWEEN THE TWO NEEDLES AND THE FLAP HANDLE AT 15 DEGREES EXTENSION, FLAPS WERE EXTENDED TO 15 DEGREES VIA THE ALTERNATE FLAP SWITCH. AIRCRAFT EMERGENCY LANDED SAFELY AT DFW. LUBED TRAILING EDGE FLAPS INBOARD AND OUTBOARD, PERFORMED BITE OF FSEU WITH NO FAULTS, PERFORMED OPERATIONAL CHECK WITH FAULTS. PER AMM 12-22-51.
